# SDR CALA2021060700806

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 64,828 hours, 23,294 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY*RIGHT MAIN INBOARD TIRE SHREADED/BLOWN ON TAKEOFF REPLACED #3 MAIN TIRE WHEEL ASSY REF AMM 32-45-11.  SERIAL # OFF 113C20766 SERIAL NUMBER ON K752C20641 ADD EMP:213647
